# SDR 2012FA0000794

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: General aviation
- Aircraft: N40661
- Make and model: Maule M-4
- Aircraft serial: 2173C
- Engine: Frnkln 6V350*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 6V350
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, THE PILOT EXPERIANCED A CATISROPHIC ENGINE FAILURE.
